# SDR FDEA201601200229

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532702800800
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252VF HAS PUNCTURE.  FABRICATED ON T16 1181902 IAW SRZ 25-005.  CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
